Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

It Passes!

Posted by Tom Twilight on April 5, 2007, at 4:13:51

In reply to Re: Oh man, I'm feeling really dizzy. football, posted by Jedi on April 5, 2007, at 2:59:45

I found Hypotension from Nardil incredibly irritating!
Having said that it does get better with time.
The sedation also lessens

There are things than can help, the obviese one is eating lots of salt!
If this fails there are other options,

I will dig up an article for you as soon as I have a chance :)


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Tom Twilight thread:747128
URL: http://www.dr-bob.org/babble/20070402/msgs/747138.html